Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Want ot quit smoking, had got acne after stopping champix on earlier use. Can I try it again?

I quit smoking through using champix , but I didn t finish the whole course because it was making me vomit from taking the whole pills. I did quit for just over a month but have now been smoking for a few months again and really want to quit still. I m thinking about taking the champix again but just half pills this time, but after I stopped taking the champix I started getting acne . My doctor said champix could have cause it so I m not sure whether to try again or not.
Asked On : Tue, 4 Dec 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Acne is an uncommon side effect of Champix, but since you got it after stopping Champix, I am not sure if it was due to Champix. But as you were having nausea as well with Champix, you can try other options for quitting smoking, like bupropion or nicotine replacement therapy, after consulting your doctor. Alternatively, since Champix has to be taken for only around 12 weeks, you can choose to bear the side effects, as they will definitely be less harmful than the consequences of continuing to smoke.

Best wishes.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor